# SDR A6WA200340137

- Difficulty date: September 18, 2003
- Submitted: April 24, 2004
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Part number: 601R53841031
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO TAIL CONE, RESULTING IN DELAMINATION OF INNER AND OUTER SKINS AND CORE DAMAGE.  REPAIR, FABRICATED SKIN PLIES TWO EACH AND EXTRA PLY ONE EACH FOR EACH DAMAGED SKIN FROM KEVLAR 49 STYLE 281 FABRICATED PREPEG CMS532-01.  EXTRA PLY TO EXTEND .5 INCHES PAST THE OUTER SCARF LINE.  FABRICATE CORE PLUG FROM CMS599-01, .050 INCHES THICK.  (M)
